# SDR DALA2023060104400

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 112,401 hours, 16,666 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0191 -ATB- BIRD STRIKE OCCURRED SHORTLY AFTER LIFTOFF. F/O INSTRUMENTS AFFECTED UNABLE TO CONTINUE RVSM. CORRECTIVE ACTION: PERFORMED OVERWEIGHT LANDING INSPECTION. R/R F/O PITOT PROBE.
